# SDR QXEA2024120900312

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 1,635 hours, 1,451 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Condition: Malfunctioned
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2380. ONCE PARKED AT FAIL CAUTION MSG AND ENG TLA TRIM FAIL ADV MSGS APPEARED. REMOVED FROM SERVICE. FOUND FAULT CODE 73216117E2A. C/W AMM FIM TASK 73-21-00-810-844-A #2 ENGINE FADEC REPLACED PER LMM TASK 72-00-00-810-804 SUB TASK 72-00-00-810-039  #1 ENG FADEC AT FAIL ENG TLA TRIM FAIL MSGS EXTINGUISHED AND DID NOT RETURN AFTER FADEC REPLACEMENT. PERFORMED AUTO THROTTLE/TCQ OPERATIONAL TEST REF AMM TASK 22-31-00-710-801-A OPS CHECKS GOOD. RETURNED TO SERVICE.
